# SDR AALA202304040364

- Difficulty date: April 1, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737823
- Aircraft serial: 31258
- Aircraft time: 17,572 hours, 7,341 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 7846
- Condition: Faulty
- Location: Zone 500 - Lh Wi
- Part time: 17,654 hours, 7,364 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: TRAILING EDGE FLAPS STUCK AT BETWEEN 5 INCHES AND 10 INCHES. EMERGENCY WAS DECLARED INTO MID. ACCOMPLISHED GENERAL VISUAL INSPECTION OF LEFT AND RIGHT WING FLAP DOWN BRIVE GEAR BOXES, TORQUE TUBES AND RELATED COMPONENTS, FOUND NO DISCREPANCIES. FLAP SLAT ELECTRONIC UNIT BUILT IN TEST EQUIPMENT FOR PREVIOUS FLIGHT FAULTS SHOWS MSG 27-51351, ACCOMPLISHED FIM TASK WITH NO FINDINGS. DUE TO SLIGHT VARIATION ON INDICATOR RIGHT FLAP POSITION TRANSMITTER REPLACED IAW AMM 27-58-01.
